# SDR ASOA2015033112516

- Difficulty date: March 14, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, FRAME, LOWER FLANGES CORRODED 26L-26R.  FOUND FS 349 TO BE OUT OF LIMITS IAW SRM 53-00-00, TR 53-27.  REMOVED FS 349 LOWER FRAME SEGMENT IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW SERVICEABLE FS 349 LOWER FRAME SECTOR IAW SRM 51-42-06, 51-42-21 AND SRM TR 51-32.
